# SDR DJFA2004043

- Difficulty date: December 24, 2004
- Submitted: December 29, 2004
- Operation: Air carrier
- Aircraft: N288CW
- Make and model: Cessna 525
- Aircraft serial: 5250218
- Aircraft time: 3,270 hours, 2,668 cycles
- Engine: Wilint FJ441A
- Engine time: 589 hours, 508 cycles
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Carbon Seal
- Condition: Failed
- Location: Rt Engine
- Part time: 589 hours, 508 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: E, A

## Discrepancy

CREW REPORTED THAT 10 MINUTES AFTER TAKE OFF, DURING CLIMB TO ALTITUDE, THE RT ENGINE OIL PRESSURE LIGHT ILLUMINATED.  THE OIL PRESSURE WAS READING APPROXIMATELY 50 PSI AND DECREASING.  ENGINE WAS SHUT DOWN AND AIRCRAFT RETURNED TO KBGM.  MAINTENANCE INSTALLED A NEW CARBON SEAL IN THE RIGHT STARTER/GENERATOR GEARBOX ADAPTER.  AIRCRAFT WAS GROUND RUN AT 90 PERCENT N1 FOR 15 MINUTES.  NO LEAKS WERE NOTED.  AIRCRAFT WAS RETURNED TO SERVICE.
